# SDR R61A20100004

- Difficulty date: January 10, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 11,438 hours, 8,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 11,438 hours, 8,617 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL TWO CORROSION FOUND DURING HEAVY CHECK.  FWD CABIN LT SEAT TRACK BEAM AT FRAME 18 HAS LEVEL TWO CORROSION.  MAINTENANCE REQUESTED EMB ENGINEERING SUPPORT AND RECEIVED ETD2010-170/00155.  MAINTENANCE PERFORMED REPAIR PER THE ETD, AC STILL OUT OF SERVICE FOR HEAVY CHECK.
